# SDR IXXA060008S

- Difficulty date: November 10, 2004
- Submitted: January 14, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- Engine: Ge CFM562C
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Fuselage
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK REMOVED EXISTING FUSELAGE SKIN REPAIR DT STATION 410 LONGERON 35 RT DUE TO DTA REQUIREMENTS. REMOVED AFFECTED FASTENERS AND DOUBLER. FABRICATED NEW REPAIR PARTS, LOCATED, DRILLED, REMOVED, TREATED, PRIMED, INSTALLED NEW REPAIR PARTS AND FASTENERS FROM STATION 397 TO STATION 422 BETWEEN LONGERON 34 RT TO 34 LT IAW SRM 53-2-1, 51-1-4, 51-1-5, AND 51-1-8.
